Improved Stability Robustness of Linear Discrete-Time Systems Via a Linear Fractional Transformation

Yun Qing Shi, Kang K. Yen, Defu Zhang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Through a linear fractional transformation in the frequency domain, a set of hyperellipsoids, containing only such points in the coefficient space that they correspond to stable polynomials in linear discrete-time systems, have been attained. Procedures are presented in this paper to search for a suitable transform parameter β that will achieve a possibly larger coefficient perturbation range (with guaranteed stability) than that obtained by Soh et al. [7]. When β = 0, the hyperel-lipsoid degenerates to the largest hypersphere [7]. The result in this paper is, therefore, a generalization of the result obtained in [7].

Original languageEnglish (US)
Pages (from-to)538-543
Number of pages6
JournalIEEE Transactions on Industrial Electronics
Volume37
Issue number6
DOIs
StatePublished - Dec 1990

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Keywords

  • Stability robustness
  • discrete-time polynomial
  • geometric approach

Fingerprint Dive into the research topics of 'Improved Stability Robustness of Linear Discrete-Time Systems Via a Linear Fractional Transformation'. Together they form a unique fingerprint.

Cite this